# SDR DALA2020012870647

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 66,827 hours, 24,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R2 DOOR DISARM HANDLE IS STUCK. REMOVED TRASH FROM GIRT BAR. CHECKED OK IAW MM 52-11. OK FOR SERVICE.
